On Optimal Representatives of Finite Coloured Linear Orders

Loading...
Thumbnail Image

Authors

Mwesigye, Feresiano
Truss, John Kenneth

Journal Title

Journal ISSN

Volume Title

Publisher

Order

Abstract

Two structures A and B are n-equivalent if player II has a winning strategy in the n-move Ehrenfeucht-Fra¨ıss´e game on A and B. We extend earlier results about equivalence classes for finite colored linear orders, describing an algorithm for reducing to canonical form under 2-equivalence, and concentrating on the cases of 2 and 3 moves

Description

Citation

Mwesigye, F., & Truss, J. K. (2019). On optimal representatives of finite coloured linear orders. Order, 36(1), 107-117.

Endorsement

Review

Supplemented By

Referenced By